Skip to Main content Skip to Navigation


hal-03489542v1  Journal articles
T. CorotP. HochEmmanuel Labourasse. Surface tension for compressible fluids in ALE framework
Journal of Computational Physics, Elsevier, 2020, 407, pp.109247 -. ⟨10.1016/j.jcp.2020.109247⟩
...
hal-00374031v3  Journal articles
Nathalie KrellAlain Rouault. Martingales and Rates of Presence in Homogeneous Fragmentations
Stochastic Processes and their Applications, Elsevier, 2011, 121 (1), pp.135-154. ⟨10.1016/j.spa.2010.09.005⟩
hal-01256173v1  Books
Bernard BercuBernard DelyonEmmanuel Rio. Concentration Inequalities for Sums and Martingales
Springer, 210 p., 2015, SpringerBriefs in Mathematics, 978-3-319-22098-7. ⟨10.1007/978-3-319-22099-4⟩
hal-03287423v1  Journal articles
Alessandra CaraceniNicolas Curien. Geometry of the uniform infinite half-planar quadrangulation
Random Structures and Algorithms, Wiley, 2018, 52 (3), pp.454-494. ⟨10.1002/rsa.20746⟩
...
hal-00932949v1  Journal articles
Grégoire AllaireZakaria Habibi. Second order corrector in the homogenization of a conductive-radiative heat transfer problem
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2013, 18 (1), pp.1-36. ⟨10.3934/dcdsb.2013.18.1⟩
hal-00796165v1  Journal articles
Chikashi AritaArvind AyyerKirone MallickSylvain Prolhac. Recursive structures in the multispecies TASEP
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2011, 44 (33), pp.335004. ⟨10.1088/1751-8113/44/33/335004⟩
...
hal-01940015v3  Journal articles
Alexis DevulderNina GantertFrançoise Pène. Arbitrary many walkers meet infinitely often in a subballistic random environment
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2019, 24, pp.60 - 97. ⟨10.1214/19-EJP344⟩
...
hal-01500123v3  Journal articles
Alexis DevulderNina GantertFrançoise Pene. Collisions of several walkers in recurrent random environments
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2018, 23, ⟨10.1214/18-ejp192⟩
...
hal-01264137v2  Journal articles
Fabrice GamboaJan NagelAlain Rouault. Sum rules and large deviations for spectral matrix measures
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2019, 25 (1), pp.712-741. ⟨10.3150/17-BEJ1003⟩
...
hal-01168243v1  Journal articles
Fabrice GamboaJan NagelAlain Rouault. Sum rules via large deviations
Journal of Functional Analysis, Elsevier, 2016, 270 (2), pp.509-559. ⟨10.1016/j.jfa.2015.08.009⟩
hal-03181402v1  Conference papers
Olivier MauricePhilippe DurandAlain ReineixFrançois Dubois. Proposition d\textquotesingle une théorie pour la CEM
17ème Colloque International et Exposition sur la Compatibilité Electromagnétique, CEM 2014, Jun 2014, Clermont-Ferrand, France
...
hal-03336898v1  Poster communications
L.-H MauganT TriboutVincent Ducrocq. An approach to reduce computation time in multi-trait single-step evaluations.
72nd Annual Meeting of the European Association of Animal Production, Aug 2021, Davos, Switzerland
...
hal-03206301v1  Conference papers
Javiera Castillo-NavarroBertrand Le SauxAlexandre BoulchSébastien Lefèvre. On Auxiliary Losses for Semi-Supervised Semantic Segmentation
ECML PKDD 2020: European Conference on Machine Learning and Principles and Practice of Knowledge Discovery in Databases, Sep 2020, GHENT, Belgium
hal-03032316v1  Journal articles
Clément de Seguins Pazzis. The structured Gerstenhaber problem (III)
Linear Algebra and its Applications, Elsevier, 2020, 601, pp.134-169. ⟨10.1016/j.laa.2020.04.021⟩
...
hal-03032255v1  Journal articles
Sjoukje Yvette PhilipSarah F. KewGeert Jan van OldenborghFriederike E.L. OttoRobert Vautard et al.  A protocol for probabilistic extreme event attribution analyses
Advances in Statistical Climatology, Meteorology and Oceanography, Copernicus Publications, 2020, 6 (2), pp.177-203. ⟨10.5194/ascmo-6-177-2020⟩
...
hal-03079966v1  Journal articles
Magali ChampionJulien ChiquetPierre NeuvialMohamed ElatiFrançois Radvanyi et al.  Identification of Deregulated Mechanisms Specific to Bladder Cancer Subtypes
Journal of Bioinformatics and Computational Biology, World Scientific Publishing, 2021, 19 (1), ⟨10.1142/S0219720021400035⟩